MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL CRANIAL

INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL CRANIAL
Catalog Number 202050
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that while in contact with a patient, the duraseal dural sealant system (202050) liquid leaks from the upper side edge of the diluent syringe.No patient injury or surgical delay has been reported.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h11 the duraseal dural sealant system (202050) was returned for evaluation: device history record (dhr) review - the dhr was reviewed, and no anomalies were found during the manufacturing and packaging process that could be related to the reported condition.Failure analysis - investigation showed that the sample received back included pouch, tray, y-connector, 3 spray tips, vial assembled to the blue syringe, clear syringe, plunger cap, and syringe holder.The spray tips, y-connector, plunger cap, and syringe holder were visually inspected.The spray tips and y-connector had brown spots; however, there was no damages nor signs of use.The plunger cap and syringe hold also had no damages nor signs of use.The clear syringe was full of solution, the white cap was present, and no damages were detected.The blue syringe was observed fully depressed and it was assembled to the vial.The blue syringe was disassembled from the vial and no damages were detected.The vial was observed with spike fully depressed, and the redline was not visible.The vial had traces of blue liquid inside and on the syringe connector.The blue syringe was filled with water and attached to the spike, water flowed through out of the syringe to the vial and vice versa with no issues with the connection nor the presence of leaks.With the sample available for evaluation, the failure mode reported could not be confirmed as the syringe was able to be assembled properly to the spike and there were no leaks present.As such the reported complaint could not be confirmed.Root cause - the reported complaint is not confirmed and the root cause is undetermined as the syringe was able to be assembled properly to the spike and there were no leaks present.Per the fmea, potential causes of failure include: issues with performance.The risk remains acceptable per the risk analysis.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURASEAL CRANIAL
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21547871
Report Number3003418325-2025-00009
Device Sequence Number8050156
Product Code NQR
UDI-Device Identifier10381780537175
UDI-Public10381780537175
Combination Product (Y/N)N
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202050
Device Lot Number60512600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown